Alert archive / Maine / Wind Advisories in 2015
Wind Advisory 1, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Jan 5, 2015, 3:30 AM EST for 11 counties in Maine; 10 counties in New Hampshire. It took effect at Jan 5, 2015, 10:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2015, 3:30 AM EST (08:30 UTC)
- In effect from
- Jan 5, 2015, 10:00 AM EST
- Expired
- Jan 5, 2015, 5:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Gray, ME
All 21 counties
Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Cheshire County, NH, Coos County, NH, Grafton County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 39 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 368 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
260 WWUS71 KGYX 050830 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 330 AM EST MON JAN 5 2015 ...STRONG WINDS WILL BUFFET MAINE AND NEW HAMPSHIRE TODAY... .WINDS WILL QUICKLY BECOME STRONG AND GUSTY BY MID TO LATE MORNING ACROSS NEW HAMPSHIRE AND WESTERN MAINE. THIS COMBINED WITH ANY LINGERING ICE ON TREES MAY RESULT IN SCATTERED POWER OUTAGES ACROSS THE REGION. WINDS WILL GRADUALLY SUBSIDE THIS EVENING. MEZ007>009-012>014-018>028-NHZ001>015-051630- /O.NEW.KGYX.WI.Y.0001.150105T1500Z-150105T2200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...JAFFREY... KEENE...MANCHESTER...NASHUA...SALEM...DERRY...EXETER... PORTSMOUTH...HAMPTON...PETERBOROUGH...WEARE 330 AM EST MON JAN 5 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL RAPIDLY BECOME STRONG AND GUSTY BY MID TO LATE MORNING. * IMPACTS...DOWNED TREES OR TREE LIMBS RESULTING IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
088 WWUS71 KGYX 051509 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1009 AM EST MON JAN 5 2015 ...STRONG WINDS WILL BUFFET MAINE AND NEW HAMPSHIRE TODAY... .WINDS WILL QUICKLY BECOME STRONG AND GUSTY BY MID TO LATE MORNING ACROSS NEW HAMPSHIRE AND WESTERN MAINE. THIS COMBINED WITH ANY LINGERING ICE ON TREES MAY RESULT IN SCATTERED POWER OUTAGES ACROSS THE REGION. WINDS WILL GRADUALLY SUBSIDE THIS EVENING. MEZ007>009-012>014-018>028-NHZ001>015-052200- /O.CON.KGYX.WI.Y.0001.000000T0000Z-150105T2200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...JAFFREY... KEENE...MANCHESTER...NASHUA...SALEM...DERRY...EXETER... PORTSMOUTH...HAMPTON...PETERBOROUGH...WEARE 1009 AM EST MON JAN 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH * TIMING...WINDS WILL RAPIDLY BECOME STRONG AND GUSTY BY MID TO LATE MORNING. * IMPACTS...DOWNED TREES OR TREE LIMBS RESULTING IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
046 WWUS71 KGYX 051541 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1041 AM EST MON JAN 5 2015 ...STRONG WINDS WILL BUFFET MAINE AND NEW HAMPSHIRE TODAY... .WINDS WILL QUICKLY BECOME STRONG AND GUSTY BY MID TO LATE MORNING ACROSS NEW HAMPSHIRE AND WESTERN MAINE. THIS COMBINED WITH ANY LINGERING ICE ON TREES MAY RESULT IN SCATTERED POWER OUTAGES ACROSS THE REGION. WINDS WILL GRADUALLY SUBSIDE THIS EVENING. MEZ007>009-012>014-018>028-NHZ001>010-013-014-052200- /O.CON.KGYX.WI.Y.0001.000000T0000Z-150105T2200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 1041 AM EST MON JAN 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL RAPIDLY BECOME STRONG AND GUSTY BY MID TO LATE MORNING. * IMPACTS...DOWNED TREES OR TREE LIMBS RESULTING IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NHZ011-012-015-052200- /O.CON.KGYX.WI.Y.0001.000000T0000Z-150105T2200Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE 1041 AM EST MON JAN 5 2015 ...WIND ADVISORY REMAINS IN EFFECT FOR CHESHIRE COUNTY AND HILLSBOROUGH COUNTY UNTIL 5 PM EST THIS AFTERNOON... * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL RAPIDLY BECOME STRONG AND GUSTY BY MID TO LATE MORNING. * IMPACTS...DOWNED TREES OR TREE LIMBS RESULTING IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
466 WWUS71 KGYX 052008 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 308 PM EST MON JAN 5 2015 ...STRONG WINDS WILL BUFFET MAINE AND NEW HAMPSHIRE TODAY... .WINDS WILL QUICKLY BECOME STRONG AND GUSTY BY MID TO LATE MORNING ACROSS NEW HAMPSHIRE AND WESTERN MAINE. THIS COMBINED WITH ANY LINGERING ICE ON TREES MAY RESULT IN SCATTERED POWER OUTAGES ACROSS THE REGION. WINDS WILL GRADUALLY SUBSIDE THIS EVENING. MEZ007>009-012>014-018>028-NHZ001>010-013-014-052200- /O.CON.KGYX.WI.Y.0001.000000T0000Z-150105T2200Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 308 PM EST MON JAN 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL RAPIDLY BECOME STRONG AND GUSTY BY MID TO LATE MORNING. * IMPACTS...DOWNED TREES OR TREE LIMBS RESULTING IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NHZ011-012-015-052200- /O.CON.KGYX.WI.Y.0001.000000T0000Z-150105T2200Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE 308 PM EST MON JAN 5 2015 ...WIND ADVISORY REMAINS IN EFFECT FOR CHESHIRE COUNTY AND HILLSBOROUGH COUNTY UNTIL 5 PM EST THIS AFTERNOON... * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...WINDS WILL RAPIDLY BECOME STRONG AND GUSTY BY MID TO LATE MORNING. * IMPACTS...DOWNED TREES OR TREE LIMBS RESULTING IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Jan 5, 2:48 AM EST, 42 minutes earlier.
Area forecast discussion, Jan 5, 2:48 AM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
248 AM EST MON JAN 5 2015
A STRONG NORTHWEST FLOW WILL PERSIST ACROSS THE REGION TODAY AS
HIGH PRESSURE GRADUALLY BUILDS IN FROM THE WEST. HIGH PRESSURE
WILL CREST OVER THE REGION TONIGHT AND WILL SHIFT OFFSHORE ON
TUESDAY. LOW PRESSURE WILL APPROACH FROM THE WEST TUESDAY NIGHT
AND WILL CROSS THE REGION ON WEDNESDAY PULLING A TRAILING COLD
FRONT THROUGH THE AREA. HIGH PRESSURE WILL BUILD IN FROM THE WEST
WEDNESDAY NIGHT AND WILL CREST OVER THE REGION ON THURSDAY. LOW
PRESSURE WILL MOVE EAST THROUGH SOUTHERN QUEBEC FRIDAY DRIVING
ANOTHER COLD FRONT THROUGH THE REGION. HIGH PRESSURE WILL BUILD IN
FOR THE WEEKEND.
&&
.NEAR TERM /THROUGH TODAY/...
STRONG NORTHWEST FLOW WILL USHER IN BITTER ARCTIC AIR TODAY AS
HIGH PRESSURE GRADUALLY BUILDS IN FROM THE WEST. WILL BE ISSUING
WIND ADVISORIES FOR THE ENTIRE FORECAST AREA. LEFTOVER ICE ON
TREES MAY RESULT IN POWER OUTAGES IN THE MORE EXPOSED AREAS.
EXPECT TEMPERATURES TO FALL THROUGH THE DAY AS STRONG COLD
ADVECTION PRESSES IN LATER THIS MORNING. EXPECT READINGS BY LATE
AFTERNOON TO DIP INTO THE SINGLE NUMBERS IN THE NORTH AND TEENS TO
LOWER 20S IN THE SOUTH.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM TUESDAY/...
WINDS WILL GRADUALLY DROP OFF TONIGHT BUT WITH TEMPS IN FREEFALL
WILL LIKELY MEET WIND CHILL WARNING/ADVISORY CRITERIA IN THE
MOUNTAINS AND FOOTHILLS. GOING WITH WARNINGS IN THE MOUNTAINS AND
ADVISORIES IN THE FOOTHILLS. LOOKING FOR LOWS OF 10 TO 20 BELOW
NORTH AND ZERO TO 10 BELOW SOUTH.
HIGH PRESSURE CRESTS OVER THE REGION EARLY TUESDAY BEFORE SHIFTING
OFFSHORE. WEAK OVER-RUNNING PATTERN AHEAD OF LOW PRESSURE
APPROACHING FROM THE WEST WILL SHIFT INTO THE REGION IN THE
AFTERNOON BRINGING INCREASING CLOUDS AND A CHANCE OF SNOW
SHOWERS. EXPECT LITTLE IF ANY ACCUMULATIONS. TEMPERATURES WILL
TOP OUT WELL BELOW NORMAL ONLY REACHING THE SINGLE NUMBERS NORTH
AND TEENS SOUTH.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE MODELS ARE IN GENERAL AGREEMENT ON THE LONG WAVE PATTERN
INTO THE UPCOMING WEEKEND. AN EASTERN CANADIAN VORTEX WILL KEEP
TEMPERATURES WELL BELOW NORMAL...AS A SERIES OF IMPULSES ROTATE
AROUND IT AND DELIVER REINFORCING SHOTS OF ARCTIC AIR TO THE AREA.
OUTSIDE OF A FEW SNOW SHOWERS AND SQUALLS WITH THE PASSAGE OF
THESE ARCTIC BOUNDARIES...DRY AND COLD WEATHER IS EXPECTED FOR
THE PERIOD.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
SHORT TERM...VFR TODAY THROUGH TUESDAY.
LONG TERM...
TUE NIGHT - WED...SCT MVFR IN SNOW SHOWERS.
SFC WND GUSTS TO 25 KT.
FRI...SCT MVFR IN SNOW SHOWERS.
SFC WND GUSTS TO 25 KT.
&&
.MARINE...
SHORT TERM...GALE WARNING IN EFFECT THROUGH TODAY.
LONG TERM...
WED PM - THU...GALE FORCE WINDS ARE POSSIBLE.
THU NIGHT - FRI...GALE FORCE WINDS ARE LIKELY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR MEZ007>009-012>014-018>028.
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM EST
TUESDAY FOR MEZ012>014-021-022-027-028.
WIND CHILL WARNING FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY
FOR MEZ007>009.
NH...WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR NHZ001>015.
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM EST
TUESDAY FOR NHZ004.
WIND CHILL WARNING FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY
FOR NHZ001>003.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ150>154.
&&Hazardous weather outlook, Jan 5, 3:09 AM EST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 309 AM EST MON JAN 5 2015 MEZ018>020-023>026-NHZ005>015-060815- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-COASTAL YORK- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH- EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 309 AM EST MON JAN 5 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...AND ALL OF NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-021-022-027-028-NHZ004-060815- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-KENNEBEC- INTERIOR WALDO-KNOX-COASTAL WALDO-NORTHERN CARROLL- 309 AM EST MON JAN 5 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-NHZ001>003-060815- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- 309 AM EST MON JAN 5 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... ...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-060815- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 309 AM EST MON JAN 5 2015 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCHWIBS
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 9:19 AM EST | Heavy Freezing Spray Advisory | GYX | 24 hr |
Nearby
Wind Advisories in Maine, 2015Wind Advisories in New Hampshire, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.